MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD MYAIRVO 2 HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD MYAIRVO 2 HUMIDIFIER
Model Number PT100
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in (b)(4) reported that the audible alarm of a pt100 myairvo 2 humidifier was not functioning.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint myairvo 2 humidifier was not received at fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information provided by the customer, and our knowledge of the product.Results: the customer has stated that the audible alarm of the pt100 myairvo 2 humidifier was not functioning.Conclusion: we are unable to determine the cause of the failure mode in this instance.It should be noted that the myairvo 2 is equipped with both audible and visual alarms.The myairvo 2 humidifier user manual states that the "myairvo 2 is for the treatment of spontaneously breathing patients who would benefit from receiving high-flow, warmed and humidified respiratory gases" and that "the unit is not intended for life support." the user manual warns the user: prior to each patient use, ensure that the auditory alarm signal is audible by conducting the alarm system functionality check described in the alarms section.The alarm system functionality check instructs the user on how to test the alarm and states that "if either alarm signal is absent, do not use the unit.Contact your fisher & paykel healthcare representative.".

Brand Name
MYAIRVO 2 HUMIDIFIER
Common Device Name
MYAIRVO 2 HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
173 technology drive
suite 100
irvine, CA 92618
9494534002
MDR Report Key13664449
Report Number9611451-2022-00214
Device Sequence Number17511725
Product Code BTT
UDI-Device Identifier09420012422248
UDI-Public(01)09420012422248(10)2101336071(11)201013
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT100
Device Catalogue NumberPT100
Device Lot Number2101336071
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Initial Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown